# SDR UPS97824605

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1580-1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, F/S 1580 TO 1600 LBL 44 SEAT TRACK SPLICE HAS HEAVY CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE IAW SRM 53-2-3.
